# SDR 08FDEA00999

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC2859511
- Part serial: MAC36
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR LOWER CORNER HAS CORROSION.  DOOR WAS REPLACED & ALL WORK WAS ACCOMPLISHED ON W/C N00122.
